# SDR AU960428

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Microswitch
- Part number: JE1
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK MICROSWITCH ACTUATOR LEAF BROKEN OFF
